Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/17948
Title: THE EUVE AND IUE SPECTRA OF THE HOT DA WHITE-DWARF GD-659
Authors: HOLBERG, JB
BARSTOW, MA
BRUHWEILER, FC
SION, EM
First Published: 1-Nov-1995
Publisher: IOP PUBLISHING LTD
Citation: ASTROPHYSICAL JOURNAL, 1995, 453 (1), pp. 313-321
DOI Link: 10.1086/176391
ISSN: 0004-637X
Links: http://hdl.handle.net/2381/17948
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.